Cookies?
Library Header Image
LSE Research Online LSE Library Services

Optimal spectral kernel for long-range dependent time series

Delgado, Miguel A and Robinson, Peter (1996) Optimal spectral kernel for long-range dependent time series. Statistics and Probability Letters, 30 (1). pp. 37-43. ISSN 0167-7152

Full text not available from this repository.
Identification Number: 10.1016/0167-7152(95)00199-9
Item Type: Article
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1392

Actions (login required)

View Item View Item